# SDR AWXA9700422

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L-2 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND L-2 DOOR LOWER HINGE CUTOUT CRACKED.  VERIFIED WITH EDDY CURRENT.  REPAIRED L-2 DOOR LOWER HINGE SKIN CRACK PER SMR 53-30-3, FIG 34.  SEALED AND PAINTED AREAS PER SRM 53-80-3, FIG 34.
